Research

The suboptimal Nehari problem for well-posed linear systems


Reference:

Curtain, R. F. and Opmeer, M. R., 2005. The suboptimal Nehari problem for well-posed linear systems. SIAM Journal on Control and Optimization (SICON), 44 (3), pp. 991-1018.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsCurtain, R. F.and Opmeer, M. R.
DOI10.1137/s036301290444318x
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7171
Additional InformationID number: ISI:000232561500009

Export

Actions (login required)

View Item